Alert archive / Indiana / Frost Advisories in 2016
Frost Advisory 3, NWS Northern Indiana
NWS Northern Indiana issued this frost advisory at Oct 13, 2016, 3:06 AM EDT for 9 counties in Indiana; 6 counties in Ohio; 4 counties in Michigan. It took effect at Oct 14, 2016, 4:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2016, 3:06 AM EDT (07:06 UTC)
- In effect from
- Oct 14, 2016, 4:00 AM EDT
- Expired
- Oct 14, 2016, 8:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Northern Indiana
Counties Allen County, IN, DeKalb County, IN, Elkhart County, IN, LaGrange County, IN, Marshall County, IN, Noble County, IN, Starke County, IN, Steuben County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 50 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1492 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
922 WWUS73 KIWX 130706 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 306 AM EDT THU OCT 13 2016 INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 131515- /O.NEW.KIWX.FR.Y.0003.161014T0800Z-161014T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN... PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER... EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA 306 AM EDT THU OCT 13 2016 /206 AM CDT THU OCT 13 2016/ ...FROST ADVISORY IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 8 AM EDT /7 AM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 8 AM EDT /7 AM CDT/ FRIDAY. HAZARDOUS WEATHER... * FROST IS EXPECTED LATE TONIGHT OVER ALL OF FAR SOUTHWEST LOWER MICHIGAN AND MUCH OF NORTHERN INDIANA AND NORTHWEST OHIO. * TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 35 AND 37 DEGREES BY DAYBREAK OVER AREAS NEAR AND NORTH OF HIGHWAY 30. IMPACTS... * TENDER GARDEN PLANTS AND OTHER VEGETATION MAY NOT BE ABLE TO SURVIVE THESE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST OR WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
286 WWUS73 KIWX 132006 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 406 PM EDT THU OCT 13 2016 INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 140415- /O.CON.KIWX.FR.Y.0003.161014T0800Z-161014T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN... PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER... EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA 406 PM EDT THU OCT 13 2016 /306 PM CDT THU OCT 13 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 8 AM EDT /7 AM CDT/ FRIDAY... HAZARDOUS WEATHER... * FROST IS EXPECTED LATE TONIGHT OVER ALL OF FAR SOUTHWEST LOWER MICHIGAN AND MUCH OF NORTHERN INDIANA AND NORTHWEST OHIO. * TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 34 AND 37 DEGREES BY DAYBREAK OVER AREAS NEAR AND NORTH OF HIGHWAY 30. IMPACTS... * TENDER GARDEN PLANTS AND OTHER VEGETATION MAY NOT BE ABLE TO SURVIVE THESE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST OR WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MCD
647 WWUS73 KIWX 140051 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 851 PM EDT THU OCT 13 2016 INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 140900- /O.CON.KIWX.FR.Y.0003.161014T0800Z-161014T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN... PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER... EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA 851 PM EDT THU OCT 13 2016 /751 PM CDT THU OCT 13 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 8 AM EDT /7 AM CDT/ FRIDAY... HAZARDOUS WEATHER... * FROST IS EXPECTED LATE TONIGHT OVER ALL OF FAR SOUTHWEST LOWER MICHIGAN AND MUCH OF NORTHERN INDIANA AND NORTHWEST OHIO. * TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 34 AND 37 DEGREES BY DAYBREAK OVER AREAS NEAR AND NORTH OF HIGHWAY 30. IMPACTS... * TENDER GARDEN PLANTS AND OTHER VEGETATION MAY NOT BE ABLE TO SURVIVE THESE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST OR WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
047 WWUS73 KIWX 140806 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 406 AM EDT FRI OCT 14 2016 INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 141200- /O.CON.KIWX.FR.Y.0003.000000T0000Z-161014T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN... PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER... EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA 406 AM EDT FRI OCT 14 2016 /306 AM CDT FRI OCT 14 2016/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... HAZARDOUS WEATHER... * FROST IS EXPECTED THIS MORNING OVER ALL OF FAR SOUTHWEST LOWER MICHIGAN AND MUCH OF NORTHERN INDIANA AND NORTHWEST OHIO. * TEMPERATURES IN THE MIDDLE AND UPPER 30S ARE EXPECTED AROUND DAYBREAK. TEMPERATURES WILL WARM INTO THE 40S SHORTLY AFTER SUNRISE. IMPACTS... * TENDER GARDEN PLANTS AND OTHER VEGETATION MAY NOT BE ABLE TO SURVIVE THESE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST OR WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
627 WWUS73 KIWX 141203 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 803 AM EDT FRI OCT 14 2016 INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 141315- /O.EXP.KIWX.FR.Y.0003.000000T0000Z-161014T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN... PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER... EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA 803 AM EDT FRI OCT 14 2016 /703 AM CDT FRI OCT 14 2016/ ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at Oct 13, 1:42 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Oct 13, 1:42 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
142 AM EDT Thu Oct 13 2016
.SYNOPSIS...
Issued at 135 AM EDT THU Oct 13 2016
Much cooler and drier air will filter into the area early this
morning. Skies will remain mostly cloudy this morning but gradual
clearing is expected through the day. High temperatures today will
only reach the mid to upper 50s. High pressure then builds in
Thursday night through Saturday providing light winds and clear
skies. Areas of frost will be possible Thursday night as lows
drop into the mid to upper 30s. Highs are forecast to reach the
low to mid 60s on Friday and the upper 60s to mid 70s on Saturday.
A mild and unsettled pattern is then expected to set up Sunday
through the middle of next week.
&&
.UPDATE...
Issued at 1015 PM EDT Wed Oct 12 2016
Showers will continue to diminish in coverage from west to east
for the remainder of the evening across northern Indiana/northwest
Ohio through the early portions of the overnight hours. Lagging
upper trough may tend to enhance showers a bit during the early
portion of overnight hours downwind of Lake Michigan and will
maintain isold/scattered PoPs for those locations. Otherwise,
turning much cooler tonight as cold front will continue southeast
progression across far southeast portions of the forecast area
over the next few hours.
&&
.SHORT TERM...(This Evening through Friday)
Issued at 300 PM EDT Wed Oct 12 2016
Narrow corridor of moisture/weak instability will allow
showers/isolated thunder to accompany a strong frontal passage west
to east late this afternoon through the early overnight. Convection
at least initially into the early evening will be tied to the near
sfc portion of the front as smaller scale shortwave lifts ne from
near the IL/MO border. Could see some locally heavy rain and perhaps
isolated wind gusts > 35 mph with any convection west of I-69 given
decent background flow.
Showers should fill in along the more elevated portion of the
frontal slope later this evening before shifting east and out of the
area. Strong CAA/northwest winds over relatively warm Lake MI may
also generate a few lake enhanced showers into sw lower MI/northern
IN overnight before strong post-frontal drying commences leaving a
dry and much cooler Thursday.
Low level anticyclone will become established over the region late
Thursday through Friday under flat flow aloft. Cool/dry airmass and
optimal radiational cooling should allow Thursday night lows to fall
into the mid-upper 30s (patchy frost?) in most locations, with
drainage/good radiators possibly a little cooler. Sunny/dry/light
winds and a few degrees warmer otherwise into the day Friday.
&&
.LONG TERM...(Saturday through Wednesday)
Issued at 300 PM EDT Wed Oct 12 2016
Longwave pattern will trend more energetic/unsettled this weekend
into next week as a strong northeast Pacific jet sends several upper
level waves from the Western US to the Great Lakes. Return flow on
the backside of high pressure will result in a dry and warmer
Saturday before the first round of height falls through the Upper
Midwest/Great Lakes forces the next active frontal zone into the
area late Saturday night into Sunday. More focused mid-upper level
support will likely pass off to the north, though still think
showers and perhaps a rumble of thunder will accompany the frontal
passage due to adequate moisture return/low level convergence.
This increasingly shallow front will likely stall over or near the
local area into Sunday night and Monday in between upper waves. The
result is a lower confidence temp forecast and lower PoPs during
this time.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 134 AM EDT Thu Oct 13 2016
Large area of stratocumulus clouds with MVFR CIGS extend west
across Illinois and north into Wisconsin. Satellite does show some
breaks beginning to develop upstream. Hires guidance tries to
bring partial clearing into the west toward daybreak but flow off
Lake Michigan with sfc-850mb temp differentials in the mid to
upper teens helps keep at least broken lake effect clouds over
the area through mid day. Will have a slowly improving trend in
cigs today with VFR by afternoon as high pressure and subsidence
moves in. Clear skies and light winds then expected tonight into
Friday with high drifting across the region.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 4 PM EDT this afternoon for LMZ043-
046.
&&
UPDATE...Marsili
SYNOPSIS...Marsili
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...Lashley
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Oct 12, 5:59 AM EDT, 21 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 559 AM EDT WED OCT 12 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-131000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 559 AM EDT WED OCT 12 2016 /459 AM CDT WED OCT 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS...MAINLY THIS AFTERNOON INTO THIS EVENING. SOME STORMS MAY BE ACCOMPANIED BY WIND GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PATCHY FROST IS LIKELY THURSDAY NIGHT AS LOWS DIP INTO THE MID AND UPPER 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-131000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 559 AM EDT WED OCT 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TODAY INTO EARLY TONIGHT. THE STORMS MAY PRODUCE GUSTY WINDS. IN ADDITION TO THE STORMS...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Oct 12, 10:41 PM EDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 PM EDT WED OCT 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 ESE SOUTH BEND 41.67N 86.24W
10/12/2016 ST. JOSEPH IN BROADCAST MEDIA
TREE KNOCKED DOWN ACROSS THE STREET.
&&
GHNearby
Frost Advisories in Indiana, 2016Frost Advisories in Ohio, 2016Frost Advisories in Michigan, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.